# SDR O2GA2017041283901

- Difficulty date: April 6, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N839UP
- Make and model: Beech B300
- Aircraft serial: FL984
- Aircraft time: 1,653 hours, 1,422 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pressure Switch
- Part number: 1203P0005
- Part serial: 4665
- Condition: Failed
- Location: Zone 700
- Part time: 1,653 hours, 1,422 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND ON APPROACH (NO GREEN INDICATION. FOLLOWED CHECKLIST. EMERGENCY DECLARED. MANUAL GEAR EXTENSION COMPLIED WITH AND TOWER CONFIRMED. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED A FAILED GEAR UP PRESSURE SWITCH. GEAR SWINGS PERFORMED WITH NO DEFECTS. AIRCRAFT WAS RETURNED TO SERVICE.
